The Stacks project

Bibliography entry Krause

author
Krause, Henning
title
A Brown representability theorem via coherent functors
year
2002
journal
Topology
volume
41
number
4
pages
853–861
url
https://doi.org/10.1016/S0040-9383(01)00010-6

@ARTICLE{Krause,
    AUTHOR = "Krause, Henning",
    TITLE = "A {B}rown representability theorem via coherent functors",
    JOURNAL = "Topology",
    VOLUME = "41",
    YEAR = "2002",
    NUMBER = "4",
    PAGES = "853--861",
    ISSN = "0040-9383",
    URL = "https://doi.org/10.1016/S0040-9383(01)00010-6"
}

      

This item is referenced in 1 tag:

  • in Section 19.15: Brown representability and Grothendieck abelian categories